# SDR SWAA2023051146080

- Difficulty date: May 5, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVER WING EXTERIOR SLIDE ESCAPE EMERGENCY LIGHT INOPERATIVE.<[01] RELAMPED LH AFT OVER WING EXTERIOR SLIDE ESCAPE EMERGENCY LIGHT AS PER REF B737 AMM 33-51-04-960-801. TEST OK.;[02] VERIFIED STEP 1.
